ResearcherID Thomson Reuters  

Cotfas, Nicolae
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: B-3102-2011
E-mail:
URL: http://www.researcherid.com/rid/B-3102-2011
Subject: Mathematics; Physics
Keywords: coherent states; quantum mechanics; special functions; mathematical models for quasicrystals; mathematical models for carbon nanotubes
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Faculty of Physics
Role:
Description:
My URLs: http://www.unibuc.ro/prof/cotfas_n/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Finite oscillator obtained through finite frame quantization
 Author(s): Cotfas, Nicolae; Dragoman, Daniela
 Source: Journal of Physics a-Mathematical and Theoretical Volume: 46 Issue: 35 Published: SEP 6 2013
 Times Cited: 0
 DOI: 10.1088/1751-8113/46/35/355301
added
15-Jan-14
2.  Title: Properties of finite Gaussians and the discrete-continuous transition
 Author(s): Cotfas, Nicolae; Dragoman, Daniela
 Source: Journal of Physics a-Mathematical and Theoretical Volume: 45 Issue: 42 Published: OCT 26 2012
 Times Cited: 3
 DOI: 10.1088/1751-8113/45/42/425305
added
19-Dec-12
3.  Title: Finite-dimensional Hilbert space and frame quantization
 Author(s): Cotfas, N; Gazeau, JP; Vourdas, A
 Source: Journal of Physics a-Mathematical and Theoretical Volume: 44 Issue: 17 Published: 2011
 Times Cited: 14
 DOI: 10.1088/1751-8113/44/17/175303
added
02-May-11
4.  Title: Hypergeometric type operators and their supersymmetric partners
 Author(s): Cotfas, N; Cotfas, LA
 Source: Journal of Mathematical Physics Volume: 52 Issue: 5 Published: MAY 2011
 Times Cited: 0
 DOI: 10.1063/1.3582829
added
28-Jun-11
5.  Title: Complex and real Hermite polynomials and related quantizations
 Author(s): Cotfas, N; Gazeau, JP; Gorska, K
 Source: Journal of Physics a-Mathematical and Theoretical Volume: 43 Issue: 30 Published: 2010
 Times Cited: 28
 DOI: 10.1088/1751-8113/43/30/305304
added
07-Mar-11
6.  Title: Finite tight frames and some applications
 Author(s): Cotfas, N; Gazeau, JP
 Source: Journal of Physics a-Mathematical and Theoretical Volume: 43 Issue: 19 Published: 2010
 Times Cited: 20
 DOI: 10.1088/1751-8113/43/19/193001
added
07-Mar-11
7.  Title: ON SOME EXACTLY SOLVABLE SCHRODINGER TYPE EQUATIONS
 Author(s): Cotfas, N; Cotfas, LA
 Source: Romanian Reports in Physics Volume: 62 Issue: 2 Pages: 239-248 Published: 2010
 Times Cited: 0
added
07-Mar-11
8.  Title: Gazeau-Klauder type coherent states for hypergeometric type operators
 Author(s): Cotfas, N
 Source: Central European Journal of Physics Volume: 7 Issue: 1 Pages: 147-159 Published: 2009
 Times Cited: 2
 DOI: 10.2478/s11534-008-0138-6
added
07-Mar-11
9.  Title: Symmetry properties of Penrose type tilings
 Author(s): Cotfas, N
 Source: Philosophical Magazine Volume: 88 Issue: 13-15 Pages: 2017-2023 Published: 2008
 Times Cited: 0
 DOI: 10.1080/14786430802035691
added
07-Mar-11
10.  Title: Aperiodic packings of clusters obtained by projection
 Author(s): Cotfas, N
 Source: Philosophical Magazine Volume: 87 Issue: 18-21 Pages: 2823-2830 Published: 2007
 Times Cited: 0
 DOI: 10.1080/14786430701355117
added
07-Mar-11
publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: